MAUDE Adverse Event Report: OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR

OSCOR INC. LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR
Model Number BIS/BIS-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our investigation is still in progress, follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) system was explanted due to an infection.The organism was identified as staphylococcus epidermidis.A new system will be implanted at a later date.No further patient complications have been reported as a result of this event.There was no specific issue to the bis/ bis adaptor reported.
 
Additional Manufacturer Narrative
The adaptor used in treatment.The device was not returned for analysis.The adaptor was in service for approximately 1days before being explanted on (b)(6) 2020.The investigation will focus on a review of product documentation.The device history records were reviewed to confirm that the adaptor passed all applicable in process and final inspections.Infection is a recognized clinical event referenced in the device's labeling and/or reported in the medical literature.There was no issue reported specific to the bis/bis adaptor nor our device failed to meet its performance specifications or caused or contributed to the infection.Based on the investigation, a capa is not required.The event will be re-evaluated if additional information becomes available.No further follow-up is required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
Corrected data: d7: the adaptor was in service for approximately 2 month before being explanted on (b)(6) 2020.As per ifu: infection is one of the possible complications.As with the introduction of any foreign object into the body, an infection might result.Removal of the device may be required.Intermittent or continuous loss of pacing and sensing may be caused by the device's poor connection, or disconnection, or damage.Based on the investigation, a capa is not required.The event will be re-evaluated if additional information becomes available.No further follow-up is required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
LEAD ADAPTOR
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor, fl
MDR Report Key10166992
Report Number1035166-2020-00038
Device Sequence Number19673227
Product Code DTD
UDI-Device Identifier00885672008369
UDI-Public00885672008369
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K010787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2020
Device Model NumberBIS/BIS-40
Device Catalogue NumberBIS/BIS-40
Device Lot NumberOR-04921
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer08/25/2020
09/03/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date08/25/2020
09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;